# SDR AWXA200200396

- Difficulty date: April 12, 2002
- Submitted: May 2, 2002
- Operation: Air carrier
- Aircraft: N179AW
- Make and model: Boeing 737277
- Aircraft serial: 22646
- Aircraft time: 61,094 hours, 49,368 cycles
- Engine time: 0 hours, 0 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Part number: 654795946
- Condition: Cracked
- Part time: 0 hours, 0 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YVR - MAJOR REPAIR - DURING C-20 CHECK A CRACK WAS FOUND JUST ABOVE THE LOWEST DOOR STOP ON THE OUTER CHORD OF FORWARD FRAME OF AFT CARGO DOORWAY.  MAINTENANCE REMOVED DAMAGED SECTION OF FRAME, FABRICATED NEW SECTION OF FRAME AND A FILLER, AND INSTALLED REPAIR PARTS PER B737-200 SRM 51-10-1, PG. 8, AND DWG 65-47959.
